MAUDE Adverse Event Report: NEW WORLD MEDICAL, INC. VIA360 SURGICAL SYSTEM; INFUSION PUMP

NEW WORLD MEDICAL, INC. VIA360 SURGICAL SYSTEM; INFUSION PUMP
Model Number VIA 360
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyphema (1911); Intraocular Pressure Increased (1937)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The ifu for the reported product model was reviewed and confirmed to include hyphema as a known complication.Additionally, the ifu states that the surgeon should monitor and manage intraocular pressure postoperatively if it is not adequately maintained.The device history record for the reported lot was reviewed, and no issues were identified.The product was manufactured, tested, and released in accordance with validated procedures.As the device is not available for return, no device malfunction could be confirmed.
 
Event or Problem Description
A surgeon used a via360 from my trunk stock for evaluation.The device was used without incident or complication.I posted in salesforce that when i checked in to follow up with the surgeon post op day 1, the surgeon informed me that the patients iop was elevated off glaucoma meds, and that a microhyphema was visible.

Brand Name
VIA360 SURGICAL SYSTEM
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer (Section G)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer Contact
cristina avalos
10763 edison court
rancho cucamonga, CA 91730
9094664304
MDR Report Key23779959
Report Number1000125279-2025-00047
Device Sequence Number18663020
Product Code HMZ
UDI-Device Identifier00892064002362
UDI-Public(01)00892064002362(11)250816(17)260816(10)H2125
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K243503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2026
Device Model NumberVIA 360
Device Catalogue NumberVIA 360
Device Lot NumberH2125
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown